Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Palion, Zuzanna"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard P. and Palion, Zuzanna (2022) On dyadic fractional packings of T-joins. SIAM Journal on Discrete Mathematics, 36 (3). 2445 - 2451. ISSN 0895-4801

This list was generated on Thu Jul 25 10:10:39 2024 BST.